Ship in Europe, Find out rates!
Buscopan Compositum is used in the treatment of paroxysmal pain in affections of the gastrointestinal tract, spastic pains, dyskinesias of the urinary and biliary tract, dysmenorrhea.
Dosage and method of use
Buscopan Compositum is administered in the following doses:
Adults: 1 suppository 3-4 times a day.
Do not exceed 4 suppositories per day. Duration of treatment: it should not be taken for a prolonged period or in doses higher than those indicated, except following a medical prescription. The use of the drug is not recommended in children under 10 years of age. The concomitant administration of other drugs containing paracetamol, may require a dosage adjustment.
Hypersensitivity 'to the active ingredients, to non-steroidal anti-inflammatory drugs or to any of the excipients.
Acute angle glaucoma. Prostatic hypertrophy or other causes of urinary retention.
Pyloric stenosis and other conditions stenosing the gastrointestinal canal, paralytic ileus, ulcerative colitis, megacolon.
Intestinal atony of the elderly and debilitated subjects.
Paracetamol-based products are contraindicated in patients with manifest insufficiency of glucose-6-phosphate dehydrogenase and in those suffering from severe haemolytic anemia.
Severe hepatocellular insufficiency (Child - Pugh C).
Administration of the drug is not recommended during the first trimester of pregnancy and during breastfeeding.
The use of the product is contraindicated in case of rare hereditary conditions which may be incompatible with an excipient of the product.
To prevent overdose, make sure that any other medicines you may be taking at the same time do not contain paracetamol, one of the active ingredients of the medicine. Use with caution in case of: glucose-6-phosphate dehydrogenase insufficiency; liver dysfunction (e.g. due to chronic alcohol abuse, hepatitis); impaired renal function; Gilbert's syndrome; hepatocellular insufficiency (Child - Pugh A / B).
Administer with caution in subjects with renal or hepatic insufficiency. In such conditions it should only be administered if necessary, reducing the dose or extending the interval between individual administrations. Blood counts and renal and hepatic function should be monitored after prolonged use. The extensive use of analgesics, especially at high doses, can induce headache which should not be treated with increased doses of the drug.
Serious acute hypersensitivity reactions (eg anaphylactic shock) are observed very rarely. Treatment should be discontinued at the first signs of a hypersensitivity reaction following administration. Liver damage may occur if the recommended dosage is exceeded. Abrupt discontinuation of analgesics after prolonged use at high doses can cause withdrawal symptoms (e.g. headache, fatigue, nervousness), which usually resolve within a few days. The medicinlae should not be taken for more 'than 3 days.
If the pain persists or worsens, if new symptoms occur, or if redness or swelling develops, a doctor should be consulted as these could be symptoms of a serious condition. Due to the potential risk of anticholinergic complications, it should be used with caution in patients predisposed to narrow-angle glaucoma, in patients prone to obstruction of the intestinal or urinary tract and in those prone to tachyarrhythmia with disorders of the autonomic central nervous system, in tachyarrhythmias, in arterial hypertension, congestive heart failure and hyperthyroidism.
All antimuscarinics reduce the volume of bronchial secretions; therefore they must be used with caution in subjects with chronic obstructive inflammatory diseases of the respiratory system. During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, since if paracetamol is taken in high doses, serious adverse reactions may occur.
Pregnancy and breastfeeding
There are no adequate data on the use of the drug during pregnancy. The long experience with the two substances in monotherapy has not shown any adverse effects during pregnancy in the woman. After the use of hyoscine N-butylbromide, pre-clinical studies in rats and rabbits showed neither embryotoxic nor teratogenic effects. Potential data on paracetamol overdose during pregnancy did not show an increased risk of malformations. Reproduction studies to investigate oral use have shown no signs suggesting malformations of fetotoxicity. Under normal conditions of use, paracetamol can 'be taken during pregnancy after careful consideration of the risk-benefit ratio.
During pregnancy, paracetamol should not be taken for prolonged periods, in high doses, or in combination with other medicines as safety has not been confirmed in such cases. Therefore, the medicine is not 'recommended during pregnancy. The safety of hyoscine N-butylbromide during breastfeeding has not yet been established.
Paracetamol is excreted in breast milk. However, it is expected that at therapeutic doses it will not cause undesirable effects in the newborn. The decision to continue or discontinue breastfeeding or to continue or discontinue therapy must be made considering the benefits of breastfeeding for the infant and the benefits of therapy for the mother.
Expiry and retention
Check the expiration date indicated on the package. The expiry date indicated on the package refers to the product in intact packaging, correctly stored. Store below 30 ° C.
Warning: do not use the medicine after the expiry date indicated on the package.
Buscopan Compositum contains:
Active ingredient: hyoscine N-butylbromide 10 mg, paracetamol 800 mg
Excipients: glyceride esters of saturated fatty acids, soy lecithin.
Buscopan Compositum in pack of 6 Suppositories
|Austria, Belgium, France, Germany, Netherlands, Poland, Czech Republic||€ 12*||3 days|
|Bulgaria, Luxembourg, Portugal, Romania, Slovakia, Slovenia, Spain, Hungary||€ 16*||4 days|
|Croatia, Denmark, Estonia, Finland, Greece, Ireland, Lithuania, Sweden||€ 24*||5 days|
|Canada, Switzerland, United Kingdom, USA||€ 40||Available|